MathSciNet Relay Station
MathSciNet bibliographic data
MR1972727 65N30 (65N15)
Huang, Yunqing; Xu, Jinchao A conforming finite element method for overlapping and nonmatching grids. Math. Comp. 72 (2003), no. 243, 1057–1066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement